Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Amenable category and complexity

Pietro Capovilla, Clara Löh and Marco Moraschini

Algebraic & Geometric Topology 22 (2022) 1417–1459
Abstract

The amenable category is a variant of the Lusternik–Schnirelman category, based on covers by amenable open subsets. We study the monotonicity problem for degree-one maps and the amenable category, and the relation between the amenable category and topological complexity.

Keywords
amenable category, topological complexity, bounded cohomology, classifying spaces of families of subgroups
Mathematical Subject Classification
Primary: 18G90, 55N10
References
Publication
Received: 9 December 2020
Revised: 26 February 2021
Accepted: 18 March 2021
Published: 25 August 2022
Authors
Pietro Capovilla
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany
Scuola Normale Superiore
Pisa
Italy
Clara Löh
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany
Marco Moraschini
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany
Dipartimento di Matematica
Università di Bologna
Bologna
Italy